Asked by: Davy Liberzonmedical health lung and respiratory health
Is Robitussin better than mucinex?
Last Updated: 15th February, 2020
Click to see full answer.
Similarly one may ask, is Robitussin the same as mucinex?
Robitussin and Mucinex are two brand-name cold medicines that contain the same active ingredient, guaifenesin. Guaifenesin is an expectorant. It works by thinning mucus in your air passages. Once thinned, the mucus loosens up so you can cough it up and out.
Also, what works better than mucinex? Sudafed is a nasal decongestant used to temporarily relieve sinus congestion and pressure. It also temporarily relieves nasal congestion due to the common cold, hay fever, or other upper respiratory allergies. Mucinex is a chest decongestant, or expectorant, which helps loosen phlegm (mucus).
Also Know, is Robitussin good for phlegm?
Robitussin DM contains two active ingredients: dextromethorphan and guaifenesin. Dextromethorphan is an antitussive drug used to help relieve constant coughing. These drugs help loosen up and thin phlegm (mucus) in your throat and lungs so that your coughs are more productive.
Which is better cough suppressant or expectorant?
By using two key ingredients: An expectorant to loosen and thin mucus so it can be more readily discharged. A cough suppressant to control your cough reflex.